sexologist-icon

Missed period reason

Hi doctor,its been two months now, I have missed my menstrual cycle...I m married and had unprotected sex .The very next day I had ipill,but due to illness,I had vomiting after two hours.After around a month when I missed my menstrual ,did pregnancy test using prega news,it is negative.I did it twice ..both time it was negative...Kindly suggest and guide me...I am worried. Thank you in advance.
views-icons 64 Views Bookmark this Answer
Bookmark
v

Answers (5)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shikha Shah
Gynecologist 7 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hi there, After reading your query,  I am of the opinion that you are having a hormonal imbalance after taking ipill. There are slight chances of you being pregnant. In either case just get a serum beta HCG done. If u can't do that, just take duphaston tabs for 5 days. If ure pregnant it won't harm the baby and if you are not pregnant, you will get your periods in a week. Hope this was helpful. Regards, Dr. Shikha shah Mumbai
Health Tips
repeat pregnancy test before starting med
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹450 for 24 hrs

Just clear your doubt by doing sonography....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  Since you have missed your periods and the urine pregnancy kit shows negative, we should first get a ultrasound done. I would suggest you consult a gynaecologist in person for further evaluation and management.  She will help ypu out. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, Are you having stress? Also, iPill is a high dosage hormonal pill. Avoid taking it next time. For now, visit a gynecologist and get an ultrasound beta hCG test to rule out pregnancy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swati Chitnis
Gynecologist 5 yrs exp Mumbai
iPill is high dose hormone which disturbs periods. Also has significant failure rate. Pregnancy is unlikely but You can do ßhCG or ultrasound to confirm. There are several reasons for delayed Periods. Further treatment may be done after above tests
Next Steps
ßhCG or ultrasound pelvis, TSH
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO